# SDR SWIA201333469

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 37,360 hours, 53,876 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER KICKED THE RUDDER CAUSING A 5 TO 10 DEGREE YAW IN FLIGHT.  REPLACED RUDDER SERVO. PERFORMED SERVO MX TORQUE CHECK AND INSTALLED SERVO.  PERFORMED OPS CHECK OF AUTOPILOT SYS, YAW DAMPER, OPS CHECKED GOOD IAW AMM.
